Density of Backward Branches on the Julia Set of a Semigroup

Gerardo R. Chacón, Renato Colucci, Daniele D'Angeli

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)77-85
JournalSarajevo journal of mathematics
Volume10
Issue number1
DOIs
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Application
  • Theoretical

Cite this

Density of Backward Branches on the Julia Set of a Semigroup. / Chacón, Gerardo R.; Colucci, Renato; D'Angeli, Daniele.

In: Sarajevo journal of mathematics, Vol. 10, No. 1, 2014, p. 77-85.

Research output: Contribution to journalArticleResearchpeer-review

Chacón, Gerardo R. ; Colucci, Renato ; D'Angeli, Daniele. / Density of Backward Branches on the Julia Set of a Semigroup. In: Sarajevo journal of mathematics. 2014 ; Vol. 10, No. 1. pp. 77-85.
@article{22c33f444a94472e9132d5343f104080,
title = "Density of Backward Branches on the Julia Set of a Semigroup",
author = "Chac{\'o}n, {Gerardo R.} and Renato Colucci and Daniele D'Angeli",
year = "2014",
doi = "DOI: 10.5644/SJM.10.1.00",
language = "English",
volume = "10",
pages = "77--85",
journal = "Sarajevo journal of mathematics",
issn = "1840-0655",
number = "1",

}

TY - JOUR

T1 - Density of Backward Branches on the Julia Set of a Semigroup

AU - Chacón, Gerardo R.

AU - Colucci, Renato

AU - D'Angeli, Daniele

PY - 2014

Y1 - 2014

U2 - DOI: 10.5644/SJM.10.1.00

DO - DOI: 10.5644/SJM.10.1.00

M3 - Article

VL - 10

SP - 77

EP - 85

JO - Sarajevo journal of mathematics

JF - Sarajevo journal of mathematics

SN - 1840-0655

IS - 1

ER -